# SDR HALA2020102700195

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 29,364 hours, 68,623 cycles
- System (JASC): 2564 · Life Raft
- Part: Pin
- Condition: Broken
- Location: L1 Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L LIFERAFT PIN BROKEN.  RESECURED GIRT BAR AT 1L DOOR.  OPERATIONS CHECK OK.
